# SDR A6WA201442192

- Difficulty date: November 21, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 32,246 hours, 30,161 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT 17,000 FT LEVEL WITH AUTO PILOT ON INITIATED RT TURN & RECEIVED VIOLENT YAW MOTION TO RIGHT, RT RUDDER TRIM INDICATED FULL NOSE RT NR, RN, RAN IAC FOR UNCOMMANDED YAW MOTION FOLLOWED BY QRH, DISCONNECTED AUTOPILOT.  INSPECTED RUDDER SURFACE VISUALLY NO DEFECTS NOTED.  PULLED RUDDER & AILERON TRIM PANEL.  INSPECTED RUDDER SWITCH & CONNECTIONS VISUALLY NO DEFECT.  REMOVED YAW DAMP PANEL, INSPECTED YAW DAMP SWITCH & CONNECTION.  VISUALLY NO DEFECTS.
